# SDR FDEA201603311134

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 30,970 hours, 16,251 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 1003002003
- Part serial: 1343C
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

EXCESSIVE STATIC ON BOTH RADIOS WHILE IN CLOUDS.  FOUND DEFECTIVE RADOME WITH STATIC TESTER IN TWO LOCATIONS, TOP LIGHTNING ARRESTER STRIP, 12 O'CLOCK  POSITION, & BOTTOM LIGHTNING ARRESTER STRIP, 6 O'CLOCK POSITION.  REST OF AREAS ON ACFT CHECKED WERE OKAY, THAT INCLUDES ALL LG DOORS, LT & RT WING FLAP FAIRINGS, COCKPIT  WINDOWS, AIR DATA  PROBES, ANTENNAS & DRAIN MASTS ON LOWER FUSELAGE, PACK 1 & 2, VARIOUS ACCESS DOORS ON BOTTOM OF FUSELAGE, BASICALLY ANYTHING ON THE FUSELAGE THAT COULD BE REACHED FROM THE GND.  STATIC BONDING CHECKS HAVE BEEN COMPLETED.  23-10 8222 WAS GENERATED FOR VHF COM CHECK OUTSIDE THE HANGAR.  OK TO CONTINUE.  FOUND RADOME WILL NOT DISSIPATE STATIC.
